# SDR CALA0100540

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B FLAP LOWER SKIN SURFACE DENTED.  THE LEFT I/B FLAP PANEL WAS REMOVED AND NEW SKIN WAS INSTALLED IAW SRM 51-50-14, 51-10-3, 51-50-20, AND 57-52-14.  THE PANEL WAS INSTALLED IAW SRM 51-30-1.
